Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 55, NWS Gaylord, MI

May 28, 2012

NWS Gaylord, MI issued this small craft advisory at May 28, 2012, 11:09 AM EDT. It took effect at May 28, 2012, 2:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 28, 2012, 11:09 AM EDT (15:09 UTC)
In effect from
May 28, 2012, 2:00 PM EDT
Expired
May 28, 2012, 4:28 PM EDT
In force
2 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WHUS73 KAPX 281509
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1109 AM EDT MON MAY 28 2012

LMZ323-342-344>346-LSZ321-282315-
/O.NEW.KAPX.SC.Y.0055.120528T1800Z-120529T0100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1109 AM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
426 
WHUS73 KAPX 282028
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
428 PM EDT MON MAY 28 2012

LMZ323-342-344>346-LSZ321-282130-
/O.CAN.KAPX.SC.Y.0055.000000T0000Z-120529T0100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
428 PM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 28, 11:08 AM EDT, 1 minute earlier.

Area forecast discussion, May 28, 11:08 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1108 AM EDT MON MAY 28 2012

.SYNOPSIS...
ISSUED AT 406 AM EDT MON MAY 28 2012

A COLD FRONT WILL PUSH INTO THE WESTERN GREAT LAKES THIS
EVENING...THEN EXIT TO THE EAST OF THE REGION TUESDAY. THIS PATTERN
WILL GENERATE VERY WARM TO HOT TEMPERATURES AND SCATTERED TO
NUMEROUS THUNDERSTORMS...ACROSS NORTHERN MICHIGAN LATER TODAY INTO
THIS EVENING.

MUCH COOLER AIR...WILL PUSH INTO THE STATE BY WEDNESDAY WITH COOL
CONDITIONS EXPECTED FOR THURSDAY AND FRIDAY. AREAS OF FROST ARE EVEN
POSSIBLE EARLY THURSDAY.

&&

.UPDATE...
ISSUED AT 1106 AM EDT MON MAY 28 2012

MADE A FEW TIMING CHANGES TO AFTERNOON CONVECTIVE POTENTIAL. MODIFIED
12Z APX SOUNDING FOR 90/61 (MIXED TO 725MB) YIELDS MLCAPE VALUES
AROUND 1380J/KG WITH MINIMAL MLCINH. UPSTREAM COLD FRONT NOT VERY
WELL DEFINED FROM A CONVERGENCE STANDPOINT...AND DON'T EXPECT THAT
BOUNDARY TO MOVE INTO LOWER MICHIGAN UNTIL THIS EVENING. OF MORE
INTEREST IS A PAIR OF SHORT WAVE TROUGHS NOTED IN WATER VAPOR
IMAGERY TRACKING NORTHEAST ACROSS WISCONSIN/NORTHWEST ILLINOIS AND
IS RESPONSIBLE FOR SCATTERED ELEVATED CONVECTION ACROSS CENTRAL
WISCONSIN AND INTO FAR NORTHWEST ILLINOIS. UPWARD MOTION FIELD
ASSOCIATED WITH THESE FEATURES SHOULD TRANSLATE INTO NORTHERN
MICHIGAN BY EARLY AFTERNOON...COINCIDENT WITH A FORECAST INCREASE
IN LOW LEVEL MOISTURE CONVERGENCE. APX SOUNDING SUGGESTS WE'LL
NEED TO WARM WELL INTO THE 80S WITH DEW POINTS REMAINING IN THE
60S BEFORE BEST INSTABILITY IS REALIZED...SO EXPECT WE'RE STILL
SEVERAL HOURS OFF BEFORE THIS OCCURS.  BUT WITH ARRIVAL OF UPPER
LEVEL FORCING AND ASSOCIATED DYNAMIC TROPOPAUSE COOLING THINK WE
COULD SEE THINGS BEGIN TO POP WELL AHEAD OF UPSTREAM COLD FRONT.
SO HAVE STARTED POPS EARLIER IN THE AFTERNOON FOR MOST OF THE
FORECAST AREA GIVEN THIS POTENTIAL. SEVERE WEATHER THREAT STILL
LOOKS PROMISING...ALREADY 40KTS 0-6KM BULK SHEAR OFF APX HODOGRAPH
WILL SUPPORT ORGANIZED CONVECTION (AND POSSIBLY SOME UPDRAFT
ROTATION). STEEP MID LEVEL LAPSE RATES WILL SUPPORT BOTH LARGE
HAIL POTENTIAL...AND DAMAGING WIND GUSTS WHEN COMBINED WITH DRY
MID LEVEL AIR AND ANTICIPATED HIGH LCL HEIGHTS.

UPDATE ISSUED AT 714 AM EDT MON MAY 28 2012

SFC BASED WARM FRONT STILL DRAPED ACROSS FAR NRN LOWER MICHIGAN
THIS MORNING...WITH PATCHY STRATUS NORTH OF THERE SET TO QUICKLY
BURN OFF OVER THE NEXT HOUR OR TWO. EVEN SOME LIGHT FOG IN THIS
AREA. SCATTERED MID/UPPER LEVEL CLOUD TO BURN OFF THIS MORNING
ALLOWING FOR A PRETTY LONG PERIOD OF EXPECTED SUNSHINE AND RAPID
HEATING. THE WARM FRONT WILL BURST NORTHWARD THIS AFTERNOON AS
DEEPER SOUTHERLY FLOW WILL BE WORKING IN TODAY. HIGHS SET FOR 80S
AND LOW 90S ALL AREAS AWAY FROM THE IMMEDIATE DOWNWIND LAKESHORES
(PRIMARILY IN MACKINAC COUNTY). NO CHANGE ON THE ARRIVAL OF THE
COLD FRONT LATE THIS AFTERNOON TO AROUND/SHORTLY AFTER MIDNIGHT
WITH ASSOCIATED SHOWERS AND STORMS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 406 AM EDT MON MAY 28 2012

SFC WARM FRONT CONTINUES TO HOLD ACROSS FAR NRN LOWER
MICHIGAN...WHILE CONVECTION TIED TO THE ELEVATED H8 WARM FRONT IS
WELL NORTH OVER LAKE SUPERIOR. STEERING WINDS HAVE CONTINUES TO
TAKE THE SHOWERS AND STORMS TO THE NORTH..AND WE ARE IN NO THREAT
FOR PRECIPITATION. OUTSIDE OF SOME PATCHY STRATUS DEVELOPMENT IN
COOL EASTERLY FLOW OFF LAKE HURON...NORTH OF THE SFC BASED
FRONT...WE JUST HAD SOME MID/UPPER CLOUD MOVING IN FROM THE WEST.
THIS WAS ASSOCIATED WITH THE RELATIVE MAX IN THE LOW TO MID LEVEL
THETA-E AIR AHEAD OF A COLD FRONT IN MN/IA/NE. THIS IS ALSO WHERE
SHOWERS AND SOME THUNDER ACTIVITY RESIDED...AIDED BY SHORTWAVE
ACTIVITY LIFTING OUT OF CLOSED UPPER LOW IN MT. TEMPERATURES WERE
STILL PRETTY MILD IN NRN LOWER SOUTH OF THE WARM FRONT...AS AXIS
OF STRONGER LLJ IS DIRECTLY OVERHEAD. READINGS HERE IN THE 60S AND
LOWER 70S. NORTH OF THE FRONT...50S.

THROUGH DAYBREAK...ALL QUIET AND MILD WITH JUST THE CONTINUING
EASTWARD ADVANCEMENT OF THE MID/UPPER LEVEL CLOUDS.

TODAY...THE MID AND UPPER LEVEL CLOUD IS EXPECTED TO MIX OUT TO A
FAIRLY SUNNY MORNING AND POSSIBLY EARLY AFTERNOON. AS THE UPPER
LOW WORKS INTO NORTH DAKOTA...AND DEEPER SOUTHERLY FLOW PUSHES
INTO NRN MICHIGAN...THE SFC WARM FRONT WILL LIFT THROUGH EASTERN
UPPER...PUTTING ALL AREAS OF NRN MICHIGAN INTO THE WARM SECTOR.
TEMPERATURES OUGHT TO SOAR THROUGH THE DAY...REACHING THE UPPER
80S AND LOWER 90S FOR A RATHER HOT DAY BY NRN MICHIGAN STANDARDS.
EVEN EASTERN UPPER WILL SEE MORE WIDESPREAD 80S DESPITE COOLER
SOUTH WINDS OFF THE GREAT LAKES. THE MAIN STORY FOR THE DAY WILL
BE FOR THE NEXT CHANCE OF SHOWERS AND STORMS. AS ONE AXIS OF
HIGHER THETA-E AIR ARRIVES IN THE AFTERNOON VIA STRONGEST H8
WINDS...TD'S WILL RISE UP INTO THE UPPER 50S AND LOWER 60S PER
UPSTREAM OBS. MODIFYING SOUNDINGS FOR THE AFTERNOON REVEALS A
DIFFICULTY IN BREAKING A CAP OF WARM AIR SITTING AROUND 750MB.
THIS IS ESPECIALLY TRUE WITH NO FORCING MECHANISM OF ANY
SORT...NEITHER A DECENT ENOUGH WAVE ALOFT...NOT EVEN A LAKE
BREEZE. AS A MATTER OF FACT...GUSTS UP TO 30 MPH SHOULD BE FAIRLY
COMMON THIS AFTERNOON EASILY PREVENTING LAKE BREEZES.

ANY CONVECTION WILL BE TIED TO THE SFC COLD FRONT WHICH IS ATTACHED
TO SFC LOW PRESSURE LIFTING THROUGH EASTERN ONTARIO TONIGHT. THIS
COLD FRONT WILL BE APPROACHING NW LOWER BY LATE AFTERNOON...AND
ACROSS NE LOWER INTO THE EVENING AND OVERNIGHT HOURS. SHOWERS AND
STORMS WILL INITIALLY DEVELOP IN WISCONSIN AND GRADUALLY WORK
THEIR WAY INTO OUR NECK OF THE WOODS. THE EXTENT AND COVERAGE OF
THE CONVECTION OVER THIS TIME REMAINS IN QUESTION TO SOME DEGREE
DUE TO DISAGREEMENTS IN THE EXTENT OF FORCING ALOFT...BUT THERE
ARE HINTS TOWARD COVERAGE ACTUALLY EXPANDING INTO THE LATE EVENING
HOURS...AS DEEPER LOW LEVEL MOISTURE POISED IN OH/IN/IL GETS DRAWN
IN AHEAD OF THE FRONT...PLUS MORE RAPID HEIGHT FALLS ALOFT. THIS
FALLS IN LINE WITH BEST CHANCES FOR PRECIPITATION IN THE SE HALF
OF THE CWA...PER ONGOING FORECAST. SEVERE CHANCES ARE THERE...WITH
UNIDIRECTIONAL WIND PROFILES SUGGESTING MORE OF A WIND THREAT.
EVEN THOUGH FREEZING LEVELS ARE QUITE HIGH...AIR MASS ISN'T ALL
THAT MOIST AND CAPE IS RATHER SKINNY THROUGH -10C TO -20C.
BUT...WET BULB ZERO HEIGHTS ARE DOWN AROUND 10KFT...SO 1 INCH
HAIL IS NOT OUT OF THE QUESTION.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 406 AM EDT MON MAY 28 2012

AN UNSEASONABLY COOL UPPER LEVEL TROUGH WILL BRING MUCH COOLER AIR
FOR MUCH OF THE REMAINDER OF THE WEEK ALONG WITH SMALL CHANCES FOR
LIGHT SHOWERS FOR TUESDAY INTO EARLY WEDNESDAY. MEANWHILE...EXTENDED
MODELS ARE COMING INTO BETTER AGREEMENT THAT ENERGY ROUNDING THE
BASE OF THE TROUGH WILL SPIN UP AN AREA OF SURFACE LOW PRESSURE
THURSDAY WHICH HEADS NORTHEAST TOWARD THE SOUTHERN GREAT LAKES
FRIDAY INTO SATURDAY. MODEL TRENDS HAVE BEEN FOR THIS SYSTEM TO
TRACK FARTHER NORTH AND WEST...SO WILL HAVE TO INCREASE POPS. THE
MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS THROUGH THE
PERIOD AND THE POTENTIAL FOR FROST FOR EARLY THURSDAY.

TUESDAY...A NARROW WEDGE OF DRY AIR OVER THE REGION IN THE MORNING
GETS WHITTLED AWAY AS AN UPPER LEVEL TROUGH APPROACHES FROM THE
NORTHWEST LATE IN THE DAY. MEANWHILE...THERE IS STEADY COLD
ADVECTION ALL DAY WITH 850 MB TEMPERATURES FALLING FROM BETWEEN PLUS
10 TO 13 C TO BETWEEN PLUS 6 TO 9 C BY 00Z WED. THE COMBINATION OF
INCREASING INSTABILITY AND MOISTURE FROM THE APPROACHING TROUGH IS
EXPECTED TO LEAD TO INCREASING CLOUDS WITH LOW CHANCE POPS ACROSS
EASTERN UPPER IN THE AFTERNOON. IT WILL NOT BE NEARLY AS WARM AS
MONDAY WITH HIGHS RANGING FROM THE MIDDLE 60S NORTH TO THE UPPER 70S
SOUTHEAST.

TUESDAY NIGHT INTO WEDNESDAY MORNING...THE UPPER LEVEL TROUGH MOVES
ACROSS THE REGION AS A VERY CHILLY SHOT OF AIR DROPS DOWN FROM THE
NORTHWEST (850 MB TEMPS FALL TO NEAR 0 C BY 18Z WED). SO PARTLY TO
MOSTLY CLOUDY SKIES WITH LOW CHANCE POPS FOR RAIN SHOWERS ACROSS
EASTERN UPPER AND FAR NORTHERN LOWER ALONG WITH MUCH COOLER
TEMPERATURES ARE EXPECTED. LOWS IN THE 40S TO AROUND 50.

WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT...HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST WITH THE CHILLY AIRMASS REMAINING IN PLACE. SO
EXPECT CLEAR TO PARTLY CLOUDY SKIES (SCATTERED INSTABILITY DRIVEN CU
IN THE AFTERNOONS). HIGHS WEDNESDAY ONLY RANGING FROM THE LOWER 50S
NORTH TO THE LOWER 60S SOUTHEAST AND THE UNSEASONABLY COOL UPPER 50S
TO MIDDLE 60S THURSDAY. THERE IS A DECENT SHOT FOR AREAS OF FROST TO
DEVELOP EARLY THURSDAY MORNING DUE TO THE COMBINATION OF LIGHT WINDS
AND MOSTLY CLEAR SKIES LEADING TO EXCELLENT RADIATIONAL COOLING
CONDITIONS. FROST POTENTIAL FOR EARLY FRIDAY IS MORE QUESTIONABLE
DUE TO INCREASING CLOUDS FROM THE SYSTEM APPROACHING FROM THE SOUTH.

FRIDAY THROUGH SUNDAY...THE UNSEASONABLY COOL UPPER LEVEL TROUGH
CONTINUES TO BE IN CONTROL FOR THE REMAINDER OF THE FORECAST.
MEANWHILE...LOW PRESSURE APPROACHES FROM THE SOUTH WITH EXTENDED
MODELS TRENDING FARTHER NORTH AND WEST. THEREFORE...HAVE RAISED POPS
(BUT THEY REMAIN IN THE CHANCE CATEGORY DUE TO CONTINUED
UNCERTAINTY) FOR FRIDAY AND SATURDAY. HIGHS IN THE LOWER AND MIDDLE
60S FRIDAY THE MIDDLE 60S TO UPPER 60S SATURDAY AND THE MIDDLE 60S
TO LOWER 70S SUNDAY. LOWS RANGING FROM THE COOL 40S TO LOWER 50S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 714 AM EDT MON MAY 28 2012

VFR CONDITIONS THROUGH MOST OF THE AFTERNOON AS ONLY SOME PATCHY
MID/UPPER LEVEL CLOUD EXPECTED. WINDS WILL BECOME GUSTY QUICKLY
THIS MORNING WITH TOP END GUSTS AROUND 30 MPH. ARRIVAL OF COLD
FRONT LATE THIS AFTERNOON 21Z-ISH PLN/TVC/MBL...TO 00Z-01Z APN
WITH ASSOCIATED SHOWERS AND THUNDERSTORMS. THESE STORMS DO HAVE A
SLIGHT CHANCE OF BECOMING SEVERE WITH DAMAGING WINDS AND LARGE
HAIL BUT COVERAGE AND OVERALL CONFIDENCE TOO LOW TO GET SPECIFIC
AT ANY ONE AIRPORT. BOUNDED THE TAFS WITH A 7 HR WINDOW FOR
POSSIBLE STORMS BEFORE THE FRONT EXITS FAR ENOUGH EAST CONFIDENTLY
ENOUGH FOR THE ELIMINATION OF SURROUNDING THUNDERSTORMS. MVFR/IFR
ALWAYS A POSSIBILITY UNDER ANY THUNDERSTORM...BUT CLEARING SKIES
EXPECTED TO BE FAIRLY QUICK BACK TO VFR.

&&

.MARINE...
ISSUED AT 406 AM EDT MON MAY 28 2012

STABILITY OVER THE GREAT LAKES WILL BE SUBSTANTIAL FOR ANOTHER 18
HOURS OR SO...WITH WARM AIR OUT AHEAD OF A COLD FRONT SET TO PASS
TONIGHT. THE SUBSTANTIAL STABILITY OVER THE LAKES WILL FOR THE MOST
PART KEEP WINDS UNDER ADVISORY CRITERIA...DESPITE STRONGER WINDS
ALOFT. THAT SAID...WITH MINIMAL MIXING THIS AFTERNOON..AS THE COLD
FRONT MOVES IN OVER LAKE MICHIGAN AND WHITEFISH BAY...CAN SEE
ADVISORY GUSTS DEVELOPING. THUS...HAVE ISSUED A SMALL CRAFT
ADVISORY. ELSEWHERE...NOT TO SAY THAT ITS IMPOSSIBLE TO GET THE
ADVISORY LEVEL GUSTS WITH FRONTAL PASSAGE...BUT WILL NOT ISSUE
ATTM. THE FRONT WILL ALSO BRING SOME THUNDERSTORMS TO THE LAKE
WATERS...AND ANY STORM CAN PRODUCE ERRATIC/GUSTY WINDS. CONDITIONS
BECOME MORE NEUTRAL TUESDAY BUT WINDS STILL LOOK BELOW ADVISORY.
MAYBE WITH STRONGER COLD ADVECTION AND UNSTABLE CONDITIONS
DEVELOPING TUESDAY NIGHT AND WEDNESDAY...THERE A SHOT FOR 25 KTS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LMZ323-342-
     344>346.
LS...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LSZ321.

&&

UPDATE...JB
SYNOPSIS...AS
SHORT TERM...SD
LONG TERM...AS
AVIATION...SD
MARINE...SD
Hazardous weather outlook, May 28, 4:56 AM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
456 AM EDT MON MAY 28 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
291200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
456 AM EDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL
OF NORTHERN MICHIGAN. SOME OF THESE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS IN EXCESS OF 60MPH AND LARGE HAIL TO 1 INCH IN
DIAMETER. THE BETTER CHANCE FOR SEVERE WEATHER WILL BE BETWEEN 6PM
AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR FROST IN SEVERAL COMMUNITIES IN NORTHERN
MICHIGAN WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED. SPOTTERS...PLEASE RELAY ANY
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.

SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:28 PM EDTSpecial Marine WarningAPX65 min

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.